A note on polynomial approximation in Sobolev spaces
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 4, p. 715-719
@article{M2AN_1999__33_4_715_0,
     author = {Verf\"urth, R\"udiger},
     title = {A note on polynomial approximation in Sobolev spaces},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {4},
     year = {1999},
     pages = {715-719},
     zbl = {0936.41006},
     mrnumber = {1726481},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_4_715_0}
}
Verfürth, Rüdiger. A note on polynomial approximation in Sobolev spaces. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 4, pp. 715-719. http://www.numdam.org/item/M2AN_1999__33_4_715_0/

[1] C. Carstensen and St. A. Funken, Constants in Clément-interpolation error and residual based a posteriori error estimates in finite element methods. Report 97-11, Universität Kiel, Germany (1997). | Zbl 0973.65091

[2] R.G. Durán, On polynomial approximation in Sobolev spaces. SIAM J. Numer. Anal. 20 (1983) 985-988. | MR 714693 | Zbl 0523.41020

[3] L.E. Payne and H.F. Weinberger, An optimal Poincaré-inequality for convex domains. Arch. Rational Mech. Anal. 5 (1960) 286-292. | MR 117419 | Zbl 0099.08402

[4] R. Verfürth, Error estimates for some quasi-interpolation operators. Report 227, Universität Bochum, Germany (1997); RAIRO Modél. Math. Anal. Numér. 33 (1999) 695-713. | Numdam | MR 1726480 | Zbl 0938.65125